# SDR DALA2022102807001

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 77,981 hours, 30,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LWR BELLY SKIN CORROSION JUST FWD OF APU BOTTLE ACCESS DOOR BODY STATION 1867.7.    REPLACED SKIN STRAP ON BUFF N/R # 1 REF B757 DWG.
